A numerical investigation of the roots of q-polynomials. Ryoo, C. S.; Kim, T.; and Agarwal, R. P. Int. J. Comput. Math., 83(2):223-234, 2006.
A numerical investigation of the roots of q-polynomials. [link]Link  A numerical investigation of the roots of q-polynomials. [link]Paper  bibtex   
@article{journals/ijcm/RyooKA06,
  added-at = {2016-01-25T00:00:00.000+0100},
  author = {Ryoo, C. S. and Kim, Taekyun and Agarwal, Ravi P.},
  biburl = {http://www.bibsonomy.org/bibtex/2a14035f6408707cb0d081e4b4d878be4/dblp},
  ee = {http://dx.doi.org/10.1080/00207160600654811},
  interhash = {6f1b6fc275fe0695be7b54028bc3e57c},
  intrahash = {a14035f6408707cb0d081e4b4d878be4},
  journal = {Int. J. Comput. Math.},
  keywords = {dblp},
  number = 2,
  pages = {223-234},
  timestamp = {2016-01-26T11:37:09.000+0100},
  title = {A numerical investigation of the roots of q-polynomials.},
  url = {http://dblp.uni-trier.de/db/journals/ijcm/ijcm83.html#RyooKA06},
  volume = 83,
  year = 2006
}
Downloads: 0